# SDR COMA9630044

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140N
- Make and model: Saab SF340A
- Aircraft serial: 340A140
- Propeller: Rotol R3544123F13
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660714200
- Condition: Cracked
- Location: Propeller
- Part time: 7,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE CRACK INDICATIONS AROUND BOLT HOLES DURING ULTRASONIC INSPECTION SB 61-58.  PROPELLER WAS DISASSEMBLED AND HUB REMOVED FROM SERVICE.
